# SDR FDEA202503040326

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F
- Aircraft serial: 32967
- Aircraft time: 57,604 hours, 9,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W830167
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 231RF P/N:152W8301-67 FOUND CRACKED AT STA 1014 LBL 84. MAIN DECK CARGO FLOOR PANEL 231RF P/N:152W8301-67 CRACKED AT STA 1014 LBL 84. DAMAGE   SIZE: L=2.9" OUT OF ALLOWABLE LIMIT AS PER B777 SRM 53-00-50-1A ALLOWABLE DAMAGE 1 REV   47.5 AND REPAIRED AS PER B777 SRM 53-00-50-2R REPAIR 1 REV 47.5. THIS IS A MAJOR REPAIR   PER GMM 6-2-100
